# SDR DALA2018030301346

- Difficulty date: March 3, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 80,779 hours, 61,833 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, AFTER APU START, NOTICED ODOR IN COCKPIT & FWD GALLEY,  BURNING OIL ODOR.  ODOR BECAME STRONGER AT GATE AFTER ENG SHUTDOWN. ON WALK AROUND, FOUND OIL BEING INGESTED INTO APU NON RAM DOOR INLET. PERFORMED CABIN SMOKE AND ODOR TROUBLESHOOTING IAW WORK CARD 2120- 2367.  FOUND DEICING FLUID CONTAMINATION IN APU INLET. CLEANED THE APU INLET IAW WORK CARD 4900-1184.  PERFORMED ALTERNATE DUCT BURN OUT IAW WC 4950-2215. REMOVED AND REPLACED BOTH COALESOR BAGS.
